MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD10
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot up correctly.The device was outside of clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.A philips field service engineer (fse) visited onsite and confirmed that the system failed to boot up due to the physio box (non-philips product) connection to the host pc.Fse removed the physio-box connection which resolved the issue, as system start up completed successfully.After that, the system was returned in good working condition and was ready for clinical use.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.A philips field service engineer (fse) visited onsite and confirmed that the system failed to boot up due to the physio box (non-philips product) usb connection to the host pc.A physio box is used to integrate the ecg line from a hemodynamic system into the xray series images.The fse removed the physio-box connection which resolved the issue, as system start up completed successfully.The physio box connection is not essential for the system to function, and since the customer confirmed that the ecg overlay was not necessary, the physio box was left disconnected.After that, the system was returned in good working condition and was ready for clinical use.To date, there have been no reoccurrences of this issue.At the time this complaint was received, philips did not have enough information to exclude a product malfunction with the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.Investigation has confirmed that the reported boot up issue was related to a third-party component, and that there was no malfunction of the philips system.Since the philips system has not malfunctioned, this complaint has been re-evaluated as not reportable.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20816752
Report Number3003768277-2024-006944
Device Sequence Number7636889
Product Code OWB
UDI-Device Identifier00884838059191
UDI-Public(01)00884838059191
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD10
Device Catalogue Number722026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer05/14/2025
05/14/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date06/13/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown